Paracetamol, Phenylephrine, Guaifenesin.
WHAT IS IT FOR?
Beechams All-in-One Liquid provides all the relief you need for cold symptoms, including a chesty cough.
Each dose of Beechams All-in-One Liquid contains three active ingredients:
Paracetamol to relieve your headache, shivers, aches and pains.
A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
An expectorant to relieve chesty, productive coughs.
Beechams All-in-One Liquid is a menthol - flavoured oral solution which also soothes your irritated, sore throat to help you feel better - fast.
The non-drowsy formula of Beechams All-in-One Liquid helps you get on with your day while its three active ingredients work to relieve all your cold and cough symptoms, including a chesty cough - in one easy dose.
BEECHAMS is a registered trade mark of the GlaxoSmithKline group of companies.
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.
HOW TO TAKE.
Adults and children 12 years and over: Fill measure cup to 20 ml mark and take one 20 ml dose (four 5 ml spoonfuls). Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours. Do not give to children under 12 years of age except on medical advice.
DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.
DO NOT TAKE.
With other cold or decongestant products, or with alcohol. This cold treatment contains a decongestant and an expectorant.
Contains paracetamol. Do not take with any other paracetamol-containing products.
CONSULT YOUR DOCTOR.
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If symptoms persist consult your doctor.
KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.
Store below 25°C.
Each 20 ml dose of oral solution contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg
Contains Ethyl Alcohol 19% v/v - see leaflet
Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)